Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 52, NWS Tallahassee, FL

April 17, 20086 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 17, 2008, 2:08 PM EDT for 6 counties in Florida. It took effect at Apr 18, 2008, 2:00 PM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2008, 2:08 PM EDT (18:08 UTC)
In effect from
Apr 18, 2008, 2:00 PM EDT
Expired
Apr 18, 2008, 3:03 PM EDT
In force
63 min
Issued by
NWS Tallahassee, FL

Counties Dixie County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 75 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1868 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 171808
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
208 PM EDT THU APR 17 2008

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA
PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

...A RED FLAG WARNING REMAINS REMAINS IN EFFECT UNTIL 7 PM EDT /
6 PM CDT/ THIS EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND
SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 25 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON THROUGH
EARLY FRIDAY EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA
BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT...

.DISCUSSION...SURFACE HIGH PRESSURE WILL SLIDE TO THE EAST TONIGHT
AND FRIDAY WITH A COLD FRONT APPROACHING AND ENTERING THE REGION
ON SATURDAY. SOUTHERLY WINDS WILL INCREASE LOW LEVEL MOISTURE ON
FRIDAY...BUT NOT BEFORE INLAND PORTIONS OF THE EASTERN BIG BEND
EXPERIENCE LONG DURATIONS OF LOW RELATIVE HUMIDITY. OTHERWISE...
RED FLAG CONDITIONS MAY RETURN TO A INLAND PORTIONS OF THE
PANHANDLE ON SUNDAY.

FLZ017>019-028-029-034-180000-
/O.UPG.KTAE.FW.A.0047.080418T1800Z-080418T2300Z/
/O.NEW.KTAE.FW.W.0052.080418T1800Z-080418T2200Z/
/O.CON.KTAE.FW.W.0051.000000T0000Z-080418T0000Z/
LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
208 PM EDT THU APR 17 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EDT FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EDT FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE 
HUMIDITY WILL SIGNIFICANTLY ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>016-026-027-180000-
/O.CON.KTAE.FW.W.0051.000000T0000Z-080418T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LIBERTY-WAKULLA-
208 PM EDT THU APR 17 2008 /108 PM CDT THU APR 17 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE 
HUMIDITY WILL SIGNIFICANTLY ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-172300-
/O.CON.KTAE.FW.W.0051.000000T0000Z-080417T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
208 PM EDT THU APR 17 2008 /108 PM CDT THU APR 17 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE 
HUMIDITY WILL SIGNIFICANTLY ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
3 follow-up statements
000 
WWUS82 KTAE 180852
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
452 AM EDT FRI APR 18 2008

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR INLAND
PORTIONS OF THE EASTERN FLORIDA BIG BEND DUE TO FOUR HOUR DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...SURFACE HIGH PRESSURE WILL MOVE INTO THE WESTERN
ATLANTIC TODAY...ALLOWING A WEAK COLD FRONT TO MOVE THROUGH THE 
REGION ON SATURDAY. SOUTHERLY WINDS WILL INCREASE LOW LEVEL
MOISTURE TODAY...BUT NOT BEFORE INLAND PORTIONS OF THE EASTERN
BIG BEND EXPERIENCE CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY
THIS AFTERNOON. DRIER AIR BEHIND THE FRONT WILL SPREAD INTO THE
WESTERN FLORIDA PANHANDLE SATURDAY AFTERNOON...WITH UP TO THREE
HOURS OF LOW RELATIVE HUMIDITY EXPECTED.

FLZ017>019-028-029-034-182030-
/O.CON.KTAE.FW.W.0052.080418T1800Z-080418T2200Z/
LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE-
452 AM EDT FRI APR 18 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 6 PM EDT THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI
000 
WWUS82 KTAE 181627
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1227 PM EDT FRI APR 18 2008

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR INLAND
PORTIONS OF THE EASTERN FLORIDA BIG BEND DUE TO FOUR HOUR
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...SURFACE HIGH PRESSURE WILL MOVE INTO THE WESTERN
ATLANTIC TODAY...ALLOWING A WEAK COLD FRONT TO MOVE THROUGH THE
REGION ON SATURDAY. SOUTHERLY WINDS WILL INCREASE LOW LEVEL
MOISTURE TODAY...BUT NOT BEFORE INLAND PORTIONS OF THE EASTERN
BIG BEND EXPERIENCE CRITICAL DURATIONS OF LOW RELATIVE HUMIDITY
THIS AFTERNOON. DRIER AIR BEHIND THE FRONT WILL SPREAD INTO THE
WESTERN FLORIDA PANHANDLE SATURDAY AFTERNOON...WITH UP TO THREE
HOURS OF LOW RELATIVE HUMIDITY EXPECTED.

FLZ017-018-181730-
/O.CAN.KTAE.FW.W.0052.080418T1800Z-080418T2200Z/
LEON-JEFFERSON-
1227 PM EDT FRI APR 18 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

MOIST AIR MOVING INLAND FROM THE GULF OF MEXICO WILL PREVENT LEON
AND JEFFERSON COUNTIES FROM GETTING DRY ENOUGH TODAY TO REACH RED
FLAG CRITERIA.

$$

FLZ019-028-029-034-182200-
/O.CON.KTAE.FW.W.0052.080418T1800Z-080418T2200Z/
MADISON-TAYLOR-LAFAYETTE-DIXIE-
1227 PM EDT FRI APR 18 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

WOOL/JAMSKI
000 
WWUS82 KTAE 181903
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT FRI APR 18 2008

...A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR THE FLORIDA PANHANDLE AND BIG BEND...
...THE RED FLAG WARNING IS CANCELLED FOR TODAY FOR THE EASTERN
FLORIDA BIG BEND...

.MOIST AIR STREAMING NORTHWARD FROM THE GULF WILL PREVENT EVEN THE
FAR EASTERN PORTIONS OF THE FLORIDA BIG BEND FROM ACHIEVING
RED FLAG DURATIONS OF LOW RELATIVE HUMIDITY. A COLD FRONT WILL
APPROACH THE AREA TONIGHT AND MOVE EAST ACROSS THE FORECAST AREA
ON SATURDAY. DRIER AIR WILL ARRIVE BEHIND THE FRONT AND PRODUCE
RED FLAG CONDITIONS IN NORTH FLORIDA SUNDAY AFTERNOON.

FLZ019-028-029-034-192200-
/O.CAN.KTAE.FW.W.0052.000000T0000Z-080418T2200Z/
/O.NEW.KTAE.FW.A.0048.080420T1800Z-080420T2300Z/
MADISON-TAYLOR-LAFAYETTE-DIXIE-
303 PM EDT FRI APR 18 2008

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...
...RED FLAG WARNING IS CANCELLED FOR TODAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT. THE RED FLAG WARNING HAS BEEN CANCELLED FOR
TODAY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

FLZ007-009>018-026-027-192200-
/O.NEW.KTAE.FW.A.0048.080420T1800Z-080420T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA-
303 PM EDT FRI APR 18 2008 /203 PM CDT FRI APR 18 2008/

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY
BELOW 35 PERCENT. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

18-WOOL

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 17, 9:24 AM EDT, 4 hours 44 minutes earlier.

Area forecast discussion, Apr 17, 9:24 AM EDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
924 AM EDT THU APR 17 2008

.DISCUSSION...DEEP LAYER RIDGING IS IN PLACE ACROSS THE REGION WITH
THE UPPER RIDGE AXIS DIRECTLY OVERHEAD AND THE SURFACE SYSTEM
CENTERED OVER GA. SKIES ARE CLEAR AND THE STRONG APRIL SUNSHINE WILL
HELP TEMPS CLIMB RAPIDLY FROM THE CHILLY EARLY MORNING LOWS. TEMPS
BOTTOMED OUT IN THE 30S AGAIN THIS MORNING ACROSS INLAND N FL WITH
34 AT CTY BEING THE LOWEST WEVE NOTED SO FAR. IT DOES NOT APPEAR
THAT WE BROKE ANY RECORDS. BY THIS AFTERNOON, TEMPS WILL BE IN THE
MID TO UPPER 70S. TEMPS ARE SHOOTING UP A BIT FASTER THAN FORECAST
AND THE VERY DRY 12Z KTLH SOUNDING INDICATES THAT TEMPS COULD PEAK A
BIT HIGHER THAN CURRENTLY FORECAST. WE MAY TWEAK TEMPS A BIT AFTER
LOOKING AT A FEW MORE OBS. OTHERWISE, NO UPDATE TO THE PUBLIC
FORECAST WILL BE NECESSARY.

&&

.MARINE...FORECAST FOR TODAY LOOKS PRETTY MUCH ON TRACK. WINDS AND
SEAS WILL PICK UP A BIT OUT OF THE SE TONIGHT AND FRI AHEAD OF THE
NEXT FRONTAL SYSTEM WITH THE FRONTAL WIND SHIFT COMING ON SAT. WINDS
BEHIND THE FRONT DO NOT LOOK TO BE STRONG AT THIS TIME.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE TAF PERIOD.
MOSTLY SUNNY SKIES WITH ONLY A FEW AFTERNOON CUMULUS BETWEEN 5000
AND 6000 FT ARE EXPECTED TODAY. ELY WINDS WILL BECOME SE AT 5-10 KTS
FOR ALL TERMINALS EXPECT KPFN WHERE THE GULF COAST SEA BREEZE FRONT
WILL SHIFT WINDS TO THE S-SW AROUND 10 KTS DURING THE AFTERNOON.
CLEAR SKIES AND LIGHT WINDS ARE EXPECTED THIS EVENING AND OVERNIGHT.

&&

.FIRE WEATHER...SIMILAR TO WEDNESDAY, DAYTIME HEATING WILL MIX DOWN
VERY DRY AIR ALOFT TO THE SURFACE RESULTING IN LONG DURATIONS OF
VERY LOW RH FROM LATE THIS MORNING UNTIL EARLY THIS EVENING. AS A
RESULT, RED FLAG WARNINGS REMAIN IN EFFECT FOR THE ENTIRE CWA.
DESPITE HIGHER DEW POINTS ON FRIDAY, DURATIONS OF LOW RH WILL BE
CLOSE TO FOUR HOURS FOR INTERIOR PORTIONS OF THE FL BIG BEND FROM
TLH E AND SE, WHICH WILL BE IN CLOSE PROXIMITY TO THE SURFACE RIDGE.
A FIRE WEATHER WATCH WILL REMAIN IN EFFECT, AND WILL LET THE NEXT
SHIFT DECIDE WHETHER TO UPGRADE TO A WARNING. THERE WILL BE NO
CONCERNS ON SATURDAY DUE TO PLENTIFUL LOW LEVEL MOISTURE AND PRECIP.

&&

.PREV DISCUSSION...
239 AM EDT THU APR 17 2008

SHORT TERM...
(TODAY THROUGH SATURDAY) THE 00 UTC GFS AND NAM AND 12 UTC WED ECMWF
FORECAST DEEP LAYER RIDGING OVER THE SOUTHEAST THROUGH FRIDAY. HIGH
TEMPERATURES WILL STILL BE A FEW DEGREES BELOW AVERAGE THIS
AFTERNOON...BUT WILL REACH AVERAGE LEVELS FRIDAY AFTERNOON. EVEN
THOUGH LOWS ON FRIDAY MORNING WILL STILL BE BELOW AVERAGE...THEY
WILL NOT COME CLOSE TO THE 30S. MOS (BOTH GFS AND ETA) HAVE
OUTPERFORMED THE BIAS CORRECTED MODEL LOW TEMPERATURES RECENTLY...SO
WE WEIGHTED OUR FORECAST LOWS TOWARD MOS. THE DEEP LAYER RIDGING IS
FORECAST TO SHIFT EASTWARD OFF THE SOUTHEAST U.S. COAST ON
FRIDAY...AS A TROUGH APPROACHES FROM THE WEST. ALL OF THE NUMERICAL
GUIDANCE MAINTAINS A VERY DRY MID TO UPPER TROPOSPHERE ON FRIDAY
OVER OUR AREA...SO RAIN CHANCES WILL REMAIN ALMOST NIL. DEEP LAYER
MOISTURE...CAPE...AND Q-G FORCING WILL INCREASE FROM WEST TO EAST
FRIDAY NIGHT AND SATURDAY AS A WEAKENING COLD FRONT APPROACHES. MOS
IS IN GENERALLY GOOD AGREEMENT IN FORECASTING ABOUT A 40 PERCENT
CHANCE OF RAIN. THUNDERSTORMS WILL BE POSSIBLE AS SURFACE CAPE WILL
CLIMB ABOVE 300 J/KG. HOWEVER...THE CAPE WILL LIKELY REMAIN BELOW
1000 J/KG...AND 0-6 KM SHEAR MAGNITUDES ARE NOT FORECAST TO EXCEED
30 KT...SO WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

LONG TERM...
(SUNDAY THROUGH THURSDAY) A WEAK SURFACE RIDGE OF PACIFIC ORIGIN
BUILDS INTO THE SERN STATES ON SUNDAY, WITH ZONAL FLOW ALOFT. THEN
RIDGING ALOFT BUILDS OVER THE ERN STATES ON MONDAY AHEAD OF A
DEVELOPING TROUGH OVER THE PLAINS. THE RIDGE IS SUPPRESSED TO THE
S OVER THE GOMEX TUESDAY AND WEDNESDAY AS SHORT WAVE ENERGY
TRANSLATES EWD ACROSS THE TN VALLEY AND MID-ATLANTIC STATES. A
COLD FRONT OVER THE MIDWEST WILL DROP SEWD THROUGH THE OH AND TN
VALLEYS BEFORE STALLING JUST N OF OUR CWA ON THURSDAY AS LOW
PRESSURE DEVELOPS ALONG THE RED RIVER VALLEY IN NRN TX. AS THE LOW
MOVES NEWD, IT WILL PULL THE STALLED FRONT NWD AS A WARM FRONT
THURSDAY NIGHT AND FRIDAY. WITH ALL THE ENERGY ALOFT AND SURFACE
FRONTAL CONVERGENCE REMAINING N OF OUR CWA, IT WILL BE A GENERALLY
DRY AND WARM PERIOD, WITH TEMPS AVERAGING SEVERAL DEGREES ABOVE
CLIMO.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  77  46  79  55  77 /   0   0   0  10  40
PANAMA CITY  76  55  78  63  77 /   0   0   0  30  40
DOTHAN       76  49  79  59  77 /   0   0   0  30  40
ALBANY       76  49  80  56  77 /   0   0   0  20  40
VALDOSTA     76  47  80  55  77 /   0   0   0  10  40
CROSS CITY   78  48  80  56  80 /   0   0   0  10  30

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...
     HENRY...HOUSTON.

GA...RED FLAG WARNING FROM NOON TODAY TO 7 PM EDT THIS EVENING FOR
     THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...RED FLAG WARNING FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8
PM      EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES:
BAY...
CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...     INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR.

GM...NONE.

&&

AVIATION...BARRY
CURRENT DISCUSSION...WOOL
FIRE WX/PREVIOUS DISCUSSION...FOURNIER/JAMSKI
Hazardous weather outlook, Apr 17, 3:44 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
344 AM EDT THU APR 17 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-180745-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
344 AM EDT THU APR 17 2008 /244 AM CDT THU APR 17 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
DRY CONDITIONS WILL CONTINUE THROUGH FRIDAY. A WEAK COLD FRONT WILL MOVE
INTO THE AREA FROM THE WEST FRIDAY NIGHT AND SATURDAY...ACCOMPANIED
BY SCATTERED SHOWERS AND THUNDERSTORMS. CONDITIONS DO NOT APPEAR
FAVORABLE FOR WIDESPREAD SEVERE WEATHER DUE TO LIMITED INSTABILITY
AND WINDS. MOSTLY FAIR WEATHER IS EXPECTED THROUGH MUCH OF NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.